Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Josh98

Red nose for almost 8 years + post accutane results

Recommended Posts

Hi all! 
I've come here with a few questions for you and would love any and all input :)
First off, my nose has been red for almost 8 years now (I'm 20) and I'd just like some opinions on it, I've had severe acne since about 13 and it's really taken its toll on my life, my confidence has always been awful, I've struggled to make meaningful relationships with all but a few people, and that's due to going to school with those people, I've recently moved to a new area and although some of my old friends are only a bus ride away, many of them are busy and/or at uni, so I HAVE to make new friends some how but I can't with the way I look and my awful confidence, and romantic relationships have been out of the question for years. Now my acne has cleared up a little (it was quite bad and has left me with quite a scared face) the only thing truly bothering me at the moment is my ridiculously red nose, not only is it huge (I'm not sure if it swollen or not) it's also red, and has been since 12 or 13, anyway if anyone has some suggestions I'd love to hear it (I've attached some photos by the way).

The second is my post accutane results and what I'm to do next. I'm not exactly super happy with the results, these photos are just over a week after my last pill (40mg a day for 6 months), my dermatologist was very happy with the outcome but I'm not too thrilled, there's still plenty of redness everywhere and I even still have some deeply inbedded cysts on my left check and my nose, though I haven't had a white head in months which is quite nice. I also would like some information on what I'm to do about scaring, my dermatologist said there isn't much I can do on the NHS which really sucks because I don't have the money for private treatment.
What, if anything, would you guys suggest I take as my next actions? Thank you all :) 

 

742A6A87-CA3D-452D-9E8A-8B42A7B34A7E.jpeg

DB8BB208-4BAC-4E90-990F-A7355348B723.jpeg

38652422-E8C5-491F-85B8-A7300B03B908.jpeg

Share this post


Link to post
Share on other sites

Hello, I am sorry that I don't have an answer to everything you asked, but as far as the scarring and redness is concerned, I think Retin-A (Tretinoin) could be very helpful for you. I have very mild scarring and redness, but my dermatologist basically told me this is the holy grail when it came to redness removal and scar removal. Granted, it is mostly meant for smaller scars, so you would have to ask your dermatologist if he thought this was a good option for you, but many many people have great success with Retin-A. I must warn you though, it normally makes redness worse for the first two months or so before it starts to get better, so if you are looking for immediate relief I am sorry to say this is not for you. Either way, I would recommend scheduling an appointment with the Dermatologist and going through your options, there are many options out there that could help you a lot! Best wishes :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×